# SDR 95ZZZX6152

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8636U
- Make and model: Cessna 172F
- Aircraft serial: 17252538
- Engine: Cont O300C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW COMPRESSION ON NR 1 CYLINDER (80/60) FOUND DURING ANNUAL INSPECTION.  DISCOVERED OIL RING MISSING AND PISTON SKIRT BROKEN OFF.  SUBMITTER SUSPECTS CAUSED BY IMPROPER CYLINDER INSTALLATION METHODS.
